RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 600–608 (Mi semr1080)  

Mathematical logic, algebra and number theory

Algebras for definable families of theories

N. D. Markhabatova, S. V. Sudoplatovbac

a Novosibirsk State Technical University, 20, K. Marx ave., Novosibirsk, 630073, Russia
b Sobolev Institute of Mathematics, 4, Academician Koptyug ave., Novosibirsk, 630090, Russia
c Novosibirsk State University, 1, Pirogova str., Novosibirsk, 630090, Russia

Abstract: We consider algebras associated with sentence-definable and diagram-definable subfamilies of families of theories. Topological properties and ranks for these algebras are characterized.

Keywords: family of theories, definable subfamily, algebra for definable subfamilies, rank, degree.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP05132349
AP05132546
Siberian Branch of Russian Academy of Sciences I.1.1, project No. 0314-2019-0002
Russian Foundation for Basic Research 17-01-00531_a
This research was partially supported by Committee of Science in Education and Science Ministry of the Republic of Kazakhstan (Grants No. AP05132349, AP05132546), the program of fundamental scientific researches of the SB RAS No. I.1.1, project No. 0314-2019-0002, and Russian Foundation for Basic Researches (Project No. 17-01-00531-a).


DOI: https://doi.org/10.33048/semi.2019.16.037

Full text: PDF file (155 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 510.67
MSC: 03C30,03C45,03C50,06E15,54A05
Received February 11, 2019, published April 26, 2019
Language:

Citation: N. D. Markhabatov, S. V. Sudoplatov, “Algebras for definable families of theories”, Sib. Èlektron. Mat. Izv., 16 (2019), 600–608

Citation in format AMSBIB
\Bibitem{MarSud19}
\by N.~D.~Markhabatov, S.~V.~Sudoplatov
\paper Algebras for definable families of theories
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 600--608
\mathnet{http://mi.mathnet.ru/semr1080}
\crossref{https://doi.org/10.33048/semi.2019.16.037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467218300001}


Linking options:
  • http://mi.mathnet.ru/eng/semr1080
  • http://mi.mathnet.ru/eng/semr/v16/p600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019